MathSciNet Relay Station
MathSciNet bibliographic data
MR2502991 35L20 (35A15 35K20)
R, Yulita Molliq; Noorani, M. S. M.; Hashim, I. Variational iteration method for fractional heat- and wave-like equations. Nonlinear Anal. Real World Appl. 10 (2009), no. 3, 1854–1869.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement